# SDR SWAA2013110521963

- Difficulty date: October 25, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 34,124 hours, 22,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LOWER WING TO BODY CORRODED AT STATION 851, LONGERON 30.  REPAIRED DOUBLER IAW SRM.
